# SDR CALA2013100491759

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 87,282 hours, 13,774 cycles
- Engine: Pwa PW4060
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FLUID LEAKING ON TOP OF TAIL CONE FROM RUDDER DRAIN, FOUND ON WALK AROUND.  DURING INSPECTION OF RUDDER PCA AREA, FOUND UPPER RUDDER PCA ACTUATOR LEAKING FROM ROD END .
